Skip to Main content Skip to Navigation
Journal articles

An overview of $\Lambda$-type operations on quasi-symmetric functions

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622604
Contributor : Jean-Christophe Novelli <>
Submitted on : Monday, September 12, 2011 - 4:06:40 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:06 PM

Identifiers

  • HAL Id : hal-00622604, version 1

Collections

Citation

K. Bertet, D. Krob, M. Morvan, Jean-Christophe Novelli, H.-D. Phan, et al.. An overview of $\Lambda$-type operations on quasi-symmetric functions. Communications in Algebra, Taylor & Francis, 2001, 29 (9), pp.4277-4303. ⟨hal-00622604⟩

Share

Metrics

Record views

308